# SDR REXA2014071100692

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 22,018 hours, 19,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS IN CABIN FROM OVERWING EXIT AFT DO NOT LIGHT UP.  RECONNECT AFT CONNECTOR & OPERATIONS CHECKED GOOD IAW 33-51-01.
